MAUDE Adverse Event Report: TUSKER MEDICAL INC. TYMBION AND SYRINGE PACK; TYMPANOSTOMY TUBE DELIVERY PRODUCT WITH DRUG

TUSKER MEDICAL INC. TYMBION AND SYRINGE PACK; TYMPANOSTOMY TUBE DELIVERY PRODUCT WITH DRUG
Catalog Number TYMB001
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Codes Discomfort (2330); Inadequate Pain Relief (2388)
Date of Event 12/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during an in-office tula procedure, surgeon faced difficulty to find a size for an atypically small ear; surgeon attempted to use sizes 4, 3, 2 and 1 of earplugs in order to find a proper seal during the fill.Iontophoresis was completed successfully without alarms nor interruptions; however when the surgeon tested the tympanic membrane to determine if it was properly anesthetized utilizing the tds device, the patient complained of discomfort.The procedure was ultimately aborted and the patient rescheduled for the operating room.
 
Additional Manufacturer Narrative
H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined based on the provided evidence.Lot information was not available therefore a review of the lot history records could not be performed.Based on the information available, there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found no similar reported events.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
TYMBION AND SYRINGE PACK
Common Device Name
TYMPANOSTOMY TUBE DELIVERY PRODUCT WITH DRUG
Manufacturer (Section D)
TUSKER MEDICAL INC.
7000 west william cannon drive
austin TX 78735
Manufacturer (Section G)
TUSKER MEDICAL INC.
7000 west william cannon drive
austin TX 78735
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18512422
Report Number3012130335-2024-00002
Device Sequence Number3666559
Product Code QJA
UDI-Device Identifier00840128600139
UDI-Public840128600139
Combination Product (Y/N)Y
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P190016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTYMB001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date01/15/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EP1P.; EP2B.; EP3G.; EP4Y.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale